1. Patients launch a $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
9th Invest in ME International ME Conference, 2014 - Part 1: Autoimmunity and ME
Mark Berry begins a series of articles on the 9th Invest in ME International ME Conference in London, with a look at three presentations on autoimmunity
Discuss the article on the Forums.

How to reduce vivid dreaming from Klonopin (Clonazepam)?

Discussion in 'General Treatment' started by CBS64, May 24, 2013.

  1. CBS64

    CBS64

    Messages:
    84
    Likes:
    7
    I've been taking .5mg Clonazepam and 3.5mg Doxepin for 5 months and it does help me sleep longer. However, I've had very long, vivid dreams every night and often wake up feeling sort of exhausted -- like I've been living the dream all night. My acupuncturist said that vivid dreaming is a sign of disturbed sleep -- that the conscious mind shouldn't be "engaged" at night. It also feels like I'm not getting as deep a sleep as I need to.

    I thought I remembered seeing a post where someone said that taking inositol would reduce vivid dreaming, but I can't remember for sure. Does anyone know anything about this?

    Any other ideas for reducing the dreaming and/or getting deeper sleep?

    Thanks
  2. caledonia

    caledonia

    Messages:
    2,679
    Likes:
    1,283
    Cincinnati, OH, USA
    Clonazepam will deplete melatonin. You can take melatonin along with it.

    I checked out Doxepin and it will deplete B2 and CoQ10. Both of those are involved with sleep indirectly. You'll have to ask your doc or do research to see if they are any contraindications as I don't have direct experience with those.
  3. dannybex

    dannybex Senior Member

    Messages:
    2,135
    Likes:
    497
    Seattle
    I've been taking klonopin for waaaaay too long, and have never experienced 'vivid' dreaming. But of course we're all different. I did google doxepin, and right away, the 'vivid dreaming' came up as a side effect.

    ???

See more popular forum discussions.

Share This Page